# SDR QXEA2017031300119

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 23,600 hours, 25,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOW STRIP NEAR MAIN CABIN DOOR CAME OFF.  SECURED GLOW STRIP WITH APPROPRIATE TAPE. RETURNED TO SERVICE.
